# SDR FDEA202507241311

- Difficulty date: July 24, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 98,554 hours, 23,867 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB76633
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP LOWER SKIN STATION XW 998 FOUND CORRODED.   REPAIR CARRIED OUT IAW EA 1-5730-T0384251 PART 1 (P1).  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
